# SDR SWIA200514813

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 4,444 hours, 3,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED.  REPLACED RIGHT WINDSHIELD WITH SERVICEABLE WINDSHIELD IAW MM 56-00-00, 56-11-01, 56-12-01.  P/N NP139321-12, S/N OFF 02354H3445.
